# SDR R61A2023092700535

- Difficulty date: September 11, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17065255001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND RIVIT AT STGR 20R BETWEEN FRAMES 86-87.PERFORMED STRINGER SPLICE REPAIR ON STGR 20R BETWEEN FRAMES 83-84 PER ETD2023-170-023135 REV: B. RESTORED SURFACE PROTECTION TO REWORKED AREAS REFER SRM 51-23-05, 51-23-06 AND CPM 51-25-00.
